Skip to content
lasted 7 days off Lyrica
avatar
Dairyl posted:
Hi FMily,

I broke down Saturday night and took a Lyrica. I was in so much pain and had a migraine headache on top of it. I ended up going to the ER yesterday afternoon because of the horrible pain.

Kind of funny, not ha ha funny but the ER doc and nurse only wanted to address my migraine! Boy how some healthcare givers avoid fibro. I did get relief for the migraine, and off to work I today, and taking Lyrica again! :-(

A good Monday to all!

Love Dairyl
Reply
 
avatar
Dollbug responded:
Hello Dairyl.....MiMi in NC....sorry that this did not last long for you....it is odd that we sometimes do not realize how something is affecting us until we stop it....and then we really "feel" it....

I do hope that you will feel better soon....I remember how hard it was for me when I first got sick and then again....as I tried different kinds of medicines....but I am so thankful that as I reseached the wrath of the dragon....and did my "trial and error process" that I found a good combination of things to do...I still have to "fool the brain" every now and then....but I am ok with this....and what I am doing continues to work for me....

It is so bad when we have so much pain that we can not stand it....as I have been there and done that...

Take care and good luck...



MiMi
IN GOD WE TRUST....MAY GOD BLESS AND GUIDE AMERICA.... My personal exchanges are Vitamin D and Pain and Wrath of the Dragon....if you care to visit..
 
avatar
angelldakota responded:
Dearest Dairyl... A good Monday to you too...

I hope you are finding the lyrica to work this time... and I am glad they could at least help the migraine... It feels like an insult when they ignore half of what is going on with us... It happens to me too... Even when my Dr called an ambulance from her office when my blood pressure was sky high and blood sugar crashed and I had a migraine that was knocking me out... along with the blood pressures help of course... and a flare... she told them all that was wrong with me and they just shook their head "FM huh... That isn't treated well in Er's..." And it wasn't... It was actually told me that it was not a true illness... just some thing to make excuses with...

We all know that isn't true...

I am glad you got some relief... and off to work you go huh... I would be worn out lol... And you are off to work... You must have great stamina... I feel like I don't have any at all lol... My migraines and I aren't getting along at all anymore lol...

Well... Happy Holidays and I hope you feel much better for them... And can enjoy them to the greatest...

take care... bless you...

love... Jan/Angelldakota
 
avatar
fibroinsd responded:
So so sorry...sounds awful....I hope you can get into your doctor and get some help for getting off the Lyrica, if that is what you want..

cece
Let's put the fun back in dysfunctional !- Mary Englebright
 
avatar
jroseland responded:
Sorry to hear about your pain! I used to have a not very helpful and referral happy doctor who wanted me to see a neurologist for my headaches. I almost laughed at her! I know my headaches stem from the FM and especially from tense neck and shoulder muscles. I don't think she understood FM.

Maybe you can stay on the Lyrica and try coming off the Effexor. It's very hard, though, to mentally do all that when you're in so much pain. I find that I have to be in "the right place" to withdrawal off meds.

It's also difficult to decide what side effects are acceptable to you to stay on a medication. I know you've been trying to get off Lyrica but it sounds like it really helps you. I took Neurontin and Effexor, had the weight gain, but I didn't have much pain relief from either, especially the Neurontin. So it wasn't so much of a decision for me to get off those meds.

I hope can get your meds sorted out soon and have some lessening pain!
 
avatar
An_199597 responded:
Hi Dairyl,

I am sorry that you could not get off of Lyrica without a pain increase. At least you tried and now you know that you must continue to take it.

Try to lose weight, if that is what YOU want to do. If the pounds do not come off, please be comfortable with who you are.

I know this is very difficult to do. I have done the same thing as you have. I stopped Lyrica, was in a lot of pain, and then started taking it again.

I would like to drop 75 lbs! If it doens't happen, then I will just have to accept the weight gain and move forward.

Merry Christmas!


Helpful Tips

~FM TIPS - LIVING W/ FM - TOOLBOX ~WELCOME NEWCOMMERS~
Welcome to Our FMily! My name is MeMe, I'm an FM suffer of 19 years, along with autoimmune diseases & other conditions. ... More
Was this Helpful?
467 of 542 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.